Strong Tits Alternative for Subgroups of Coxeter Groups
Journal of Lie theory, Tome 12 (2002) no. 1, pp. 259-264
Cet article a éte moissonné depuis la source Heldermann Verlag
It is proved that any subgroup of a Coxeter group has a finite index subgroup which either is abelian, or has a non-abelian free quotient.
@article{JLT_2002_12_1_JLT_2002_12_1_a12,
author = {G. A. Noskov and E. B. Vinberg },
title = {Strong {Tits} {Alternative} for {Subgroups} of {Coxeter} {Groups}},
journal = {Journal of Lie theory},
pages = {259--264},
year = {2002},
volume = {12},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2002_12_1_JLT_2002_12_1_a12/}
}
G. A. Noskov; E. B. Vinberg . Strong Tits Alternative for Subgroups of Coxeter Groups. Journal of Lie theory, Tome 12 (2002) no. 1, pp. 259-264. http://geodesic.mathdoc.fr/item/JLT_2002_12_1_JLT_2002_12_1_a12/